# SDR DALA2018030601441

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 55,699 hours, 19,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT MAIN WHEEL WELL. VERTICAL WEB AT BS 663 HAS A .5 INCH CRACK ABOUT 4 INCHES DOWN FROM THE W/W CEILING. JUST ABOVE DITCHING BALL.  MAINTENANCE REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10, REPAIR 3.
